Jump to content

insomnia and twitching


[...]

Recommended Posts

i have been benzo free for 19 1/2 months and still twitch some and insomnia is a constant.  also it feels like my ligaments hurt a lot.  please help any suggestions??

 

Link to comment
Share on other sites

I'm sorry you're still dealing with insomnia, josh.

I'm still tapering and my insomnia is intermittent. 

There are several things you can try but it's hit or miss if they will work for you.

There are some calming herbal teas, some people find that melatonin helps. 

For some practicing good sleep hygiene is helpful including going to bed at the same time every night, having a bedtime routine such as drinking a warm glass of milk or herbal tea or taking a warm bath before going to bed, avoiding stimulants such as caffeine and sugar.

 

Hope you'll be able to get some sleep soon as well as relief from your pain.

 

Take care.

Link to comment
Share on other sites

Have you ever taken a quinolone antibiotic (cipro Avelox levaquin Floxin etc)? Sounds like FQ poisoning. If you've taken one in the last three years it could be that. It caused tendon pain insomnia and twitching. Those are my sxs too and I'm confident mine are from cipro toxicity.
Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...